# SDR RAIA00809008

- Difficulty date: September 7, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AUTO PRESSURIZATION SYSTEM DID NOT WORK. MAINT DEFERRED THE AUTO-PRESSURIZATION SYSTEM IAW MEL PROCEDURES. (K)
